11-13-2003, 10:56 AM #1
decreasing you dose during cycle??
im currently doing a 18 wk cycle
weeks 1-12 are 600 eq/ wk and 600 test enan./ wk
the last 6 weeks are 50mg winny/ day and i want to drop the test to about 400 cause my hair is statrting to thin and fall out. what do you guys think about decreasing the dose in the middle of a cycle??
11-13-2003, 10:58 AM #2
I wouldnt taper bro, get some hair treatment ex..proscar
11-13-2003, 11:01 AM #3
if your hair is falling out already, the winny will definitely finish the job whether you decrease the test or not. If you're predisposed to hair loss, you're f-ed. you're just delaying the inevitable. Proscar will help, but you'll have to take it continually in order to completely prevent hair loss.
11-13-2003, 11:06 AM #4Originally Posted by chrisAdams
11-13-2003, 11:11 AM #5
See I don't see the problem with tapering. I tapered down this past cycle to see if it would help retain my gains and so far I'm holding a lot more than I did on my last cycle. I don't think it will help with your hair loss dilemma but it's something that I wouldn't be totally against. JMO
11-13-2003, 11:18 AM #6Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
Tapering will do nothing for retaining gains, that comes to PCT and aftermath diet.
As far as the hair, i don't use winny at all for a number of reasons, the hair line beign one of them. EQ is known for that as well.
Bottom line, steroids do not cause hair loss, they only speed it up. If your prone to MPB, then steroids or not, baldness is in your future.
11-13-2003, 01:08 PM #7
im using nizoral 2% daily, topical spironolactone 2x/day, and minoxidil 2x/day. i also started using a gram of finasteride /day about a week ago. i really dont think i was losing hair on test it was just thinning, then i started to use all of the above haircare products and it defenitely stopped and maybe even got thicker, but i just started to use the winny 3 days ago and it seems to already be falling out. is it possible to start to lose hair already only being on it for 3 days.
11-13-2003, 01:46 PM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)